| Model Number |
HX-400U-30 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported, the ligating device had difficulty, when the device was being released.The intended procedure was completed with another similar device.The issue occurred, during endoscopic submucosal dissection procedure.There were reports of a 2 minute delay.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.The occurrence of the reported problem can be prevented by adhering to the instructions for use (ifu) section(s) below: ¿do not strike or crush the coil sheath during operation.Doing so can damage the distal end of the coil sheath, which could make it impossible to detach the loop after ligation.In this case, refer to section 12, ¿emergency treatment¿ and as shown ¿equipment to be used in an emergency¿ on page 3 in this manual.¿ olympus will continue to monitor field performance for this device.